MathSciNet Relay Station
MathSciNet bibliographic data
MR1670004 90A09 (60K30)
Novikov, A. A. Hedging of options with a given probability. (Russian) Teor. Veroyatnost. i Primenen. 43 (1998), no. 1, 152--161; translation in Theory Probab. Appl. 43 (1998), no. 1, 135–143
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement